Lower limits of norms of some splines that are used for estimates of non-symmetric widths

V.I. Ruban (Dnipropetrovsk State University)

Abstract


We find infimums of norms of periodic splines of special form.

References


Babenko V.F., Ruban V.I. "On the non-symmetric widths of classes of periodic functions", East J. Approx., 1996; 2(1): pp. 119-129.




DOI: https://doi.org/10.15421/249815

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 1998 V.I. Ruban

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU